MAUDE Adverse Event Report: MSD Deggendorf Mfg DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F

MSD Deggendorf Mfg DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Model Number G6626526
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that during spinal surgery involving placement of an interbody implant and screws, the interbody implant was tamped to achieve appropriate positioning before placement of the left-sided screw.During attempted placement of the left-sided screw, the locking mechanism appeared irregular.The surgeon removed the screw and interbody implant, and the interbody implant was observed to be fractured near the center locking mechanism.The interbody implant was replaced with one replacement product.No patient complications have been reported as a result of this event.Additional information was received that there was no issue to the screw in this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DIVERGENCE¿ ANTERIOR CERVICAL FUSION SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED F
Manufacturer (Section D)
MSD Deggendorf Mfg
wertstrasse 17
deggendorf,de 94469
GM  94469
Manufacturer (Section G)
MSD Deggendorf Mfg
wertstrasse 17
deggendorf,de 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50880732
Report Number3011795235-2026-00062
Device Sequence Number15937602
Product Code OVE
UDI-Device Identifier00643169337497
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K141599
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG6626526
Device Catalogue NumberG6626526
Device Lot Number74TM
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured11/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexMale